# SDR DALA12003853131

- Difficulty date: July 18, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR68 - 70 RT -Y254 UPPER FLANGES AND HARD POINT HOLE DOME NUT CORRODED.  REMOVED CORROSION IAW SRM 53-00-14.  REPLACED FLOORBEAM IAW SRM 51-42-11.
